Cookies?
Library Header Image
LSE Research Online LSE Library Services

Cosmically Lipschitz set-valued mappings

Galbraith, Grant N. (2002) Cosmically Lipschitz set-valued mappings. Set Valued Analysis, 10 (4). pp. 331-360. ISSN 0927-6947

Full text not available from this repository.

Item Type: Article
Official URL: http://www.springerlink.com/content/100337/
Additional Information: © 2002 Kluwer Academic Publishers
Library of Congress subject classification: Q Science > QA Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 21 Oct 2008 09:03
URL: http://eprints.lse.ac.uk/18178/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only